# SDR CALA0800585

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N14645
- Make and model: Boeing 737524
- Aircraft serial: 28906
- Aircraft time: 28,433 hours, 15,165 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26794
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SLAT HAS CRACKS ON THE LOWER TRAILING EDGE AT AFT RIVETS FSS 454.  TRIMMED OUT CRACKED SKIN AND INSTALLED REPAIR DOUBLER AND FILLER PER SRM 57-43-01, FIG 201 AND REINSTALLED INNER PANEL PER SRM 51-40-02.
